Volume 9, Issue 2
Superconvergence of FEM for Singular Solution

Qun Lin

DOI:

J. Comp. Math., 9 (1991), pp. 111-114

Published online: 1991-09

Preview Full PDF 0 682
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-9-111, author = {}, title = {Superconvergence of FEM for Singular Solution}, journal = {Journal of Computational Mathematics}, year = {1991}, volume = {9}, number = {2}, pages = {111--114}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9383.html} }
TY - JOUR T1 - Superconvergence of FEM for Singular Solution JO - Journal of Computational Mathematics VL - 2 SP - 111 EP - 114 PY - 1991 DA - 1991/09 SN - 9 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/9383.html KW - AB -
Qun Lin. (1970). Superconvergence of FEM for Singular Solution. Journal of Computational Mathematics. 9 (2). 111-114. doi:
Copy to clipboard
The citation has been copied to your clipboard